# SDR SIMA20121210006

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 31,782 hours, 28,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4101 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT HOLDER WAS BROKEN AND DOES NOT SECURE THE FLASHLIGHT.  CREW PLACARD PER MEL 2553 AUTH 120507-C MOC 686519.  REMOVED AND REPLACED THE CAPTAIN`S FLASHLIGHT ASSEMBLY IAW EMB 145 AMM TASKS 33-50-16-000-801-A & 33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  MEL 25-53 RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
